MathSciNet Relay Station
MathSciNet bibliographic data
MR1690156 (2000d:55022) 55P60 (55P45 55Q51)
Bousfield, A. K. The $K$-theory localizations and $v\sb 1$-periodic homotopy groups of $H$-spaces. Topology 38 (1999), no. 6, 1239–1264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement